Open Access
2007/2008 Maximally Resolvable Lower Density Spaces
David Rose, Ben Thurston
Real Anal. Exchange 33(2): 475-482 (2007/2008).


We show that all measure based and all category based lower density topologies on $\mathbb{R}$ are maximally resolvable in $\mathbf{ZFC}$ and extraresolvable under $\mathbf{ZFC + MA}$. It is also noted that both maximal resolvability and extraresolvability are feeble topological properties


Download Citation

David Rose. Ben Thurston. "Maximally Resolvable Lower Density Spaces." Real Anal. Exchange 33 (2) 475 - 482, 2007/2008.


Published: 2007/2008
First available in Project Euclid: 18 December 2008

zbMATH: 1159.28001
MathSciNet: MR2458265

Primary: 28A05 , 54A10
Secondary: 54C08

Keywords: category based lower density space , extraresolvability , feeble homeomorphism , feeble topological property , maximal resolvability , measure based lower density space

Rights: Copyright © 2007 Michigan State University Press

Vol.33 • No. 2 • 2007/2008
Back to Top